If you need an accessible version of this item please contact JSTOR User Support

A Central t Approximation to the Noncentral t Distribution

Helena Chmura Kraemer and Minja Paik
Technometrics
Vol. 21, No. 3 (Aug., 1979), pp. 357-360
DOI: 10.2307/1267759
Stable URL: http://www.jstor.org/stable/1267759
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Central t Approximation to the Noncentral t Distribution
Preview not available

Abstract

A central t-distribution approximation to the noncentral t distribution is suggested which is quite accurate even for moderate values of degrees of freedom, and is a more accurate approximation than is the normal approximation for small values of the noncentrality parameter δ.

Page Thumbnails

  • Thumbnail: Page 
357
    357
  • Thumbnail: Page 
358
    358
  • Thumbnail: Page 
359
    359
  • Thumbnail: Page 
360
    360